SERGEEV, A.N. and VESELOV, A.P., 2011. Euler characters and super Jacobi polynomials. Advances in Mathematics, 226 (5), pp. 4286-4315.
We prove that Euler supercharacters for orthosymplectic Lie superalgebras can be obtained as a certain specialization of super
Jacobi polynomials. A new version of Weyl type formula for super Schur functions and specialized super Jacobi polynomials play a key role in the proof.
NOTICE: this is the author’s version of a work that was accepted for publication in Advances in Mathematics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published at http://dx.doi.org/10.1016/j.aim.2010.11.015.
This work has been partially supported by the EPSRC (grant EP/E004008/1) and by the
European Union through the FP6 Marie Curie RTN ENIGMA (contract number MRTN-CT-
2004-5652) and through ESF programme MISGAM.